# SDR FDEA2020070641057

- Difficulty date: May 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WASTE TANK AT APPROX STA 2000 & LBL 46 LWR INTERIOR SURFACE SKIN AREA EXFOLIATED.  REPAIRED PER EA 1-5330-T0354479 TITLED: FUSELAGE - PLATES AND SKINS - AFT BODY KEEL PLANK P/N AJC 7164-503 - CORROSION BETWEEN BS 1997 AND BS 2005 AND BETWEEN L-44L AND L-45L.
